# SDR DALA2019061003484

- Difficulty date: May 22, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 63,403 hours, 25,771 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Departed
- Location: Wing To Body
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PANEL NEXT TO FO SIDE LANDING GEAR DAMAGED AND DEPARTED FROM A/C. DRILLED, FIT AND INSTALLED NEW WING TO BODY PANEL 193CR PER B737 AMM 53-52.
